MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-96-80-12
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984)
Date of Event 12/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history records for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the device has not met the final release criteria.From a review of the patient's anatomy, the terminal aorta reduced in diameter distally from 17mm to 15mm over a length of 22mm.The ifu explicitly warns "placement of the implant in an aorta with a diameter of 18mm or less in the region of the gate can result in occlusion of the ipsilateral limb".The anatomy in this case carried a clear warning of the risk of ipsilateral limb occlusion.
 
Event or Problem Description
Original evar was performed (b)(6) 2016.The physician successfully completed the procedure with no issues.When the patient was followed up on (b)(6) 2016, the angiography revealed that an occlusion was present in the ipsilateral limb.The physician decided to perform a re-intervention that day by proceeding with a fem-fem bypass.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key6180804
Report Number3004753364-2016-00034
Device Sequence Number938915
Product Code MIH
UDI-Device Identifier05055715607032
UDI-Public(01)05055715607032(17)180602(10)CP73647-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/02/2018
Device Model NumberSG-HBB-24-96-80-12
Device Lot NumberCP73647-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR